# SDR YENA2025121801232

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N3112J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55158
- Aircraft time: 9,896 hours, 4,198 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1003, JFK-SJU. ACRID SWEET ODOR OBSERVED IN THE COCKPIT,  DESCENDING THROUGH 11,000 40 MILS NW  OF SJU.  THE ODOR  IN THE FLIGHT DECK ONLY AND WAS PERSISTED FOR THE DURATION OF THE FLIGHT.  AFTER APU START AFTER LANDING, THE ODOR INTENSIFIED.  TROUBLESHOT IAW TSM BD500-A-J21-22-00-04AAA-423A-A,  NO DEFECTS FOUND. RAN BOTH ENGINES & APU & FOUND NO ODOR. WHEN WE OPENED FWD LAV DOOR, FOUND A PINE TREE AIR FRESHENER THAT DESCRIBES THE ODOR DESCRIPTION OF THE PILOTS INSIDE THE COCKPIT. ACFT OK FOR SERVICE.
